Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having headaches, dizziness, nausea, raised heartbeat, cramps in feet and breathlessness. Need advice

Havnt been feeling very well for a few weeks,have bad headaches daily,keep feeling dizzy like the room is spinning, nausea and retching a lot,breathless after only walking upstairs,racing heartbeat that i seem to be able to hear beating in my head,legs feel like dead weights and dont seem to want to walk,keep falling asleep in chair and just dont have the energy i usually do and having bad cramp in my foot.Saw a doctor 5days ago who prescribed anti-sickness tablets but not helping and am finding it hard doing school runs etc as getting breathless when walking,fed up of feeling rubbish,any advice be appreciated.Thank-You.
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with three possibilities

1.the first one may be,MIGRAINE;

-may be unable handle stress well
-may be result of liver diseases;confirm with LIVER FUNCTION TESTS and ultrasound scanning for abdomen
--may be hereditary;your family history of similar complaints confirm the diagnosis


-stress also play an important role for developing this condition.
the suppressed strong emotions like anger worry etc have caused the inflammations they will not get better until these feelings have come out into the open.

-taking too much pain killers,steroids
h.pylori infection
-drugs,smoking,alcohol are some possible causes

3.the third possibility is,ANEMIA;check your Hb levels may confirm the diagnosis.

I hope this is helpful for you, thank you          
Answered: Mon, 21 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor